MathSciNet Relay Station
MathSciNet bibliographic data
MR71479 27.0X
Salzmann, Helmut; Zeller, Karl Singularitäten unendlich oft differenzierbarer Funktionen. (German) Math. Z. 62 (1955), 354–367.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement